# SDR DALA2021112907304

- Difficulty date: November 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 105,458 hours, 15,420 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 L2 DOOR SLIDE WARNING LIGHT FLASH IN REGULAR INTERVAL WHEN SLIDE IS NOT ARMED. CORRECTIVE ACTION: REPLACED THE PSEU AND C/O INSTALLATION TEST PER B767-300 AMM 32- 09. OPS NML (2030873)
